EconPapers    
Economics at your fingertips  
 

A Modified Pointwise Estimate on Simultaneous Approximation by Bernstein Polynomials

Gancho Tachev ()
Additional contact information
Gancho Tachev: University of Architecture

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 631-637 from Springer

Abstract: Abstract We prove pointwise estimate for the approximation of the k-th derivative of the function f by the k-th derivative of its Bernstein operator B n . We compare our result with similar estimates obtained earlier.

Keywords: Bernstein polynomials; Simultaneous approximation; Moduli of smoothness (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_27

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_27

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_27